RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2015, Volume 70, Issue 4(424), Pages 209–210 (Mi umn9673)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the cohomology of quotients of moment-angle manifolds

T. E. Panovabc

a Faculty of Mechanics and Mathematics, Moscow State University
b Institute for Information Transmission Problems, Russian Academy of Sciences
c Institute for Theoretical and Experimental Physics

Funding Agency Grant Number
Russian Science Foundation 14-50-00150
This research was carried out at the Institute for Information Transmission Problems of the Russian Academy of Sciences and supported by the Russian Science Foundation (project no. 14-50-00150).


DOI: https://doi.org/10.4213/rm9673

Full text: PDF file (339 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2015, 70:4, 779–781

Bibliographic databases:

MSC: 57R19, 57T35, 55T20
Presented: В. М. Бухштабер
Accepted: 10.06.2015

Citation: T. E. Panov, “On the cohomology of quotients of moment-angle manifolds”, Uspekhi Mat. Nauk, 70:4(424) (2015), 209–210; Russian Math. Surveys, 70:4 (2015), 779–781

Citation in format AMSBIB
\Bibitem{Pan15}
\by T.~E.~Panov
\paper On the cohomology of quotients of moment-angle manifolds
\jour Uspekhi Mat. Nauk
\yr 2015
\vol 70
\issue 4(424)
\pages 209--210
\mathnet{http://mi.mathnet.ru/umn9673}
\crossref{https://doi.org/10.4213/rm9673}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3400574}
\zmath{https://zbmath.org/?q=an:06536951}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RuMaS..70..779P}
\elib{http://elibrary.ru/item.asp?id=24073831}
\transl
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 4
\pages 779--781
\crossref{https://doi.org/10.1070/RM2015v070n04ABEH004961}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000366097300006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84948963476}


Linking options:
  • http://mi.mathnet.ru/eng/umn9673
  • https://doi.org/10.4213/rm9673
  • http://mi.mathnet.ru/eng/umn/v70/i4/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu L., “On Hochster'S Formula For a Class of Quotient Spaces of Moment-Angle Complexes”, Osaka J. Math., 56:1 (2019), 33–50  mathscinet  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:231
    Full text:39
    References:41
    First page:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020